Suivre
Mohammed Mammeri
Mohammed Mammeri
Applied Mathematics, University of Kasdi Merbah, Ouargla, Algeria
Adresse e-mail validée de univ-ouargla.dz
Titre
Citée par
Citée par
Année
Symmetry and Periodic-Chaos in 3-D Sinusoid Discrete Maps
M Mammeri
Bulletin of Mathematical Analysis and Applications 9 (1), 1-9, 2017
72017
A Large Chaotic Region in a 3-D Sinusoid Discrete Map
M Mammeri
International Journal of Applied Mathematics and Statistics 55 (3), 133, 2016
62016
A novel chaotic attractors in piecewise version of the 3D Hénon map
M Mammeri
Advanced Studies in Theoretical Physics 9 (10), 461-473, 2015
62015
Precise Long-Term Prediction of Behavior in a 3-D Chaotic Map
M Mammeri
Journal of Engineering and Applied Sciences 13 (13), 4859-4865, 2018
32018
Sur les applications discrètes en dimension N, N> 1.
M Mammeri, E Zeraoulia
Université Frères Mentouri-Constantine 1, 2017
32017
Hyperchaotic Behavior in a New 3-D Discrete-Time Systems
M Mammeri
International Journal of Research and Reviews in Applied Sciences 25 (2), 41, 2015
32015
A novel piecewise linear version of the 3D Hénon map
M Mammeri
Far East Journal of Mathematical Sciences 96 (7), 843, 2015
32015
A 2-D Discrete Cubic Chaotic Mapping with Symmetry: Una cartografía caótica cúbica discreta con simetría
M Mammeri
South Florida Journal of Development 2 (4), 5111-5121, 2021
22021
Dynamical properties of a 2-D non-invertible system
M Mammeri
International Journal of Advanced and Applied Sciences 7 (5), 98-18, 2020
22020
A Trivial Dynamics in 2-D Square Root Discrete Mapping
M Mammeri
Applied Mathematical Sciences 12 (8), 363 - 368, 2018
22018
An identical period% doubling route to chaos in a family of 3% D sinusoid discrete maps
M Mammeri
Global Journal of Pure and Applied Mathematics 12 (2), 1685, 2016
22016
Sur la Stabilité Structurelle des Difféomorphismes Quadratiques en Dimension 2
EZ M. Mammeri
Université de Kasdi Merbah- Ouargla, 2011
22011
Analytical Solution of the Chaotic Piecewise Linear Planar Map
M Mammeri, NE Kina, M Fadel
Journal of Algebraic Statistics 13 (3), 5446-5453, 2022
12022
Dynamical properties of solutions in a 3-D Lozi map
M Mammeri, NE Kina
Proceedings of the 6th International Arab Conference on Mathematics and …, 2019
12019
On Dynamic of a Novel Cubic Chaotic Map of the Plane
M Mammeri
International Journal of Applied Science and Research 4 (5), 12-18, 2021
2021
A New 3-D Rational Fraction Chaotic Map with Symmetry
M Mammeri
International Journal of Applied Engineering Research 13 (7), 5378-5383, 2018
2018
Existence of Bounded Orbits in 3! D Quadratic Map
M Mammeri
2014
Exposant de lyapunov d'un systéme dynamique discret
M Mammeri
UNIVERSITE KASDI MERBAH OUARGLA, 0
Applications Discrètes Exploration et Routes Vers le Chaos
M Mammeri
UNIVERSITE KASDI MERBAH DE OUARGLA, 0
Système Dynamique Non Linèaire et Conjugaison Topologique
S Abdellaoiu
UNIVERSITE KASDI MERBAH DE OUARGLA, 0
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20